# SDR ASAA2016122719175

- Difficulty date: December 27, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 34,831 hours, 10,593 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Lead
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON START UP, NR 2 ENGINE WOULD NOT START OR LIGHT OFF WHEN THE START LEVER RAISED TO IDLE.  SHUT DOWN THE ENG PER THE QRH AND STARTED THE ENG WITH THE LEFT IGNITION AND ENGINE STARTED OK SUSPECT THE R IGNITION ON THE NR 1 DID NOT WORK. GROUNDED. REVERSED CONFIG CHANGE BY SWAPPING THE IGNITION EXCITER LEADS ON NR 2 ENGINE IAW AMM 74-00-00-040-802-F00. ACCOMPLISHED EEC BITE IAW FIM 73-00 TASK 801. TEST PASSED WITH NO FAULTS. ACCOMPLISHED IGNITION SYSTEM AUDIBLE TEST IAW AMM 74-00-00-750-801-F00. TEST PASSED WITH NO FAULTS. RAN ENGINES IAW AMM 71-00-00-800-807-F00. ENGINES OPERATED NORMALLY FROM THE LEFT AND RIGHT IGNITION SWITCH POSITIONS.
